Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Compactifying the space of stable maps


Authors: Dan Abramovich and Angelo Vistoli
Journal: J. Amer. Math. Soc. 15 (2002), 27-75
MSC (2000): Primary 14H10, 14D20
Published electronically: July 31, 2001
MathSciNet review: 1862797
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we study a notion of twisted stable map, from a curve to a tame Deligne-Mumford stack, which generalizes the well-known notion of stable map to a projective variety.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2000): 14H10, 14D20

Retrieve articles in all journals with MSC (2000): 14H10, 14D20


Additional Information

Dan Abramovich
Affiliation: Department of Mathematics, Boston University, 111 Cummington Street, Boston, Massachusetts 02215
Email: abrmovic@math.bu.edu

Angelo Vistoli
Affiliation: Dipartimento di Matematica, Università di Bologna, Piazza di Porta San Donato 5, 40127 Bologna, Italy
Email: vistoli@dm.unibo.it

DOI: http://dx.doi.org/10.1090/S0894-0347-01-00380-0
PII: S 0894-0347(01)00380-0
Received by editor(s): May 11, 2000
Published electronically: July 31, 2001
Additional Notes: The first author’s research was partially supported by National Science Foundation grant DMS-9700520 and by an Alfred P. Sloan research fellowship
The second author’s research was partially supported by the University of Bologna, funds for selected research topics
Article copyright: © Copyright 2001 American Mathematical Society